# SDR DALA1224753209

- Difficulty date: April 14, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 6,296 hours, 2,844 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND FWD CABIN FLOOR PANEL 221AB IS DELAMINATED, 8" X 3" AREA.  FABRICATED FLOOR PANEL 221AB ON STAM TRAVELER #T12/928077 PER DWG 3D25-37498.  DAMAGE DIM L=8" X W=3", PANEL TO BE INSTALLED ON W/C 2500-6617.
